# SDR DALA2023081606673

- Difficulty date: August 15, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 60,832 hours, 43,224 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E DOOR SURROUND JAMB PAN AND SUPPORT FRAMES DAMAGED DURING LANDING. REMOVED E&E DOOR SURROUND JAMB PAN PER B717 SRM 51-40-02. INSTALLED E&E JAMB PAN AND SUPPORT FRAMES PER B717 SRM 51-40-02 AND DWG 9911550. (LP #2919766)
